# SDR 9707499603

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A2
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 30,317 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION DID NOT RESPOND.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EPR TRANSMITTER, OPERATIONAL CHECK OK.
